# SDR RAIA0012071

- Difficulty date: December 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,049 hours, 27,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367121729402
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND PAX DOOR SILL PLATE HAS CORROSION. MAINTENANCE REMOVED AND REPLACED PAX DOOR SILL PLATE IAW ATR42 SRM.
